# SDR YENA2023071800824

- Difficulty date: July 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 02671
- Aircraft time: 65,901 hours, 23,565 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION WERE FOUND ON FRAME SEGMENTS AT OVERWING EMERGENCY EXIT DOOR (FWD LH EEH DOOR 833) CRACK L= 0.130 INCH APPROX; REF AEROMAN WO 2023 204/1 NR 2023-331067 REMOVED AND REPLACED FRAME SEGMENT 1 AND PERFORMED FRAME 1 REINFORCE DOOR STRUCTURE MODIFICATION ON EMERGENCY EXIT DOOR (FWD. LH EEH DOOR 833) IAW EC A320-52-1144 AND A320 SRM 51-72-11.
